Nhảy đến nội dung

The local existence of solutions for random fuzzy integro-differential equations under generalized H-differentiability

Authors: 

Ho Vu, Ngo Van Hoa, Nguyen Dinh Phu

Source title: 
Journal of Intelligent and Fuzzy Systems, 26(6): 2701-2717, 2014 (ISI)
Academic year of acceptance: 
2013-2014
Abstract: 

In this paper, we consider the random fuzzy integro-differential equations (RFIDEs) under generalized H-differentiability. The local existence of solutions for RFIDEs with initial conditions under generalized H-differentiability is studied. Two theorems for local existence of solutions are given and proved. Some examples are given to illustrate these results.